# SDR 9904439138

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9348
- Make and model: Doug DC-9-15
- Aircraft serial: 45787
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 9560645
- Condition: Seperated
- Location: Nr 3
- Part time: 19,648 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE NR 3 MAIN WHEEL LIBERATED FROM THE AIRCRAFT.  AIRCRAFT WAS TOWED TO GATE.  MAINTENANCE REPLACED THE NR 3 MAIN WHEEL AND BRAKE ASSEMBLIES.  ALSO, REPLACED THE NR 4 MAIN WHEEL AND BRAKE ASSEMBLIES AND RIGHT MAIN GEAR STRUT.  REPAIRED RIGHT INBOARD FLAP FAIRING AND RIGHT ENGINE FAN BLADE DUE TO DAMAGE.
